# SDR SIMA20120129001

- Difficulty date: January 29, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 19,732 hours, 16,678 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CO-PILOT FLASHLIGHT CHARGE INDICATOR LIGHT SHOWS FLASHLIGHT NOT CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED FLASHLIGHT, RETRIEVED WIRE FROM UNDER RIGHT CONSOLE, RECONNECTED WIRE AND REINSTALLED FLASHLIGHT IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
